# SDR SWAA2013062517567

- Difficulty date: June 10, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 78,900 hours, 64,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6551624
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP SKIN CORRODED AT BS 986, BL 0.  R&R BEAR STRAP IAW SRM & DRAWING.
